# SDR UALA2012110606364

- Difficulty date: November 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 66,896 hours, 11,854 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pcu
- Part number: 15441007
- Part serial: 125
- Condition: Faulty
- Location: Rh Inbd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CMC1 TESTS OF RT INBD FLAPERON PCU SHOWS RAM POSITION TRANSDUCER SIGNAL OUT OF RANGE.  PER FIM NEEDS ACCESS TO RT INBD FLAPERON PCU CONNECTOR AND REMOVAL OF ACE L2 SUSPECT PCU.  REPLACED RIGHT WING FLAPERON INBD.  PCU IAW AMM.
